Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Can Postinor cause early period ?

hi I am a 19 year old female, my last period started on 18/03/11 and stopped on 28/03/11, I had unprotected sex on the 29/03/11 and I took the first dose of postinor 2 immediately after n the second dose 12 hours after the first dose and my next period started on the 04/04/11 is this actually my period or is it side effect bleeding from the pill, is this normal should I be concerned?
Asked On : Wed, 6 Apr 2011
Answers:  2 Views:  705
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The emergency contraceptive pills taken after sex do cause irregular spotting and bleeding due to the high dose of hormones contained in them. You need not worry about the bleeding. It is not your normal period. It will stop in a few days.
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
  Anonymous's Response

I'm suffering from the same situation as the above and i would like to know a few days meaning how many days? i've been bleeding for 5days. Another question is since it's not my period, does that mean that i would get my period as when it is due if i'm not pregnant? FYI, i took the pills within 24hrs. Thanks for answering. =)
Answered: Sat, 30 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor